# SDR UPS02838391

- Difficulty date: May 10, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 SEAT TRACK E AT STA 1140 CORRODED AT POSITION-B.  REMOVED AND REPLACED SECTION OF SEAT TRACK IAW DC8 SRM 53-2-3 AND UPS EO DC8-5320-5167C.
